Alert archive / Wisconsin / Flash Flood Warnings in 2010

Flash Flood Warning 28, NWS La Crosse, WI

August 13, 2010La Crosse County, Monroe County, Wisconsin

NWS La Crosse, WI issued this flash flood warning at Aug 13, 2010, 7:29 PM CDT for La Crosse County, Monroe County, Wisconsin. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2010, 7:29 PM CDT (00:29 UTC)
Expired
Aug 13, 2010, 9:22 PM CDT
In force
113 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

Counties La Crosse County, WI, Monroe County, WI

The radar

The La Crosse radar (KARX), 16 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1194 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WGUS53 KARX 140029
FFWARX
WIC063-081-140630-
/O.NEW.KARX.FF.W.0028.100814T0029Z-100814T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
729 PM CDT FRI AUG 13 2010

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...
  MONROE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 130 AM CDT SATURDAY

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS SHOWING 
SHOWERS AND THUNDERSTORMS BEGINNING TO TRAIN ACROSS LA CROSSE AND
MONROE COUNTIES. THIS PRECIPITATION WILL BE CAPABLE OF PRODUCING 
HOURLY RAINFALL RATES OF 1 TO 2 INCHES AN HOUR. THIS RAIN WILL 
LIKELY CONTINUE TO FALL ACROSS THESE COUNTIES THROUGH AT LEAST
1030 PM CDT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4373 9033 4372 9125 4381 9126 4395 9138
      4398 9143 4399 9133 4404 9135 4405 9133
      4407 9031

$$

BOYNE
2 follow-up statements
740 
WGUS73 KARX 140110
FFSARX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
810 PM CDT FRI AUG 13 2010

WIC063-081-140630-
/O.CON.KARX.FF.W.0028.000000T0000Z-100814T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE WI-LA CROSSE WI-
810 PM CDT FRI AUG 13 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LA CROSSE AND MONROE 
COUNTIES UNTIL 130 AM...

AT 8 PM...RADAR SHOWED A LINE OF THUNDERSTORMS WITH HEAVY RAIN
FROM LA CROSSE WISCONSIN ALONG INTERSTATE 90 THROUGH SPARTA AND 
TOMAH IN MONROE COUNTY. WHILE TOTAL RAIN MAY ONLY REACH ABOUT AN 
INCH...RAINFALL RATES COULD LEAD TO SOME STREET FLOODING OR SPOTTY 
FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4373 9033 4372 9125 4381 9126 4395 9138
      4398 9143 4399 9133 4404 9135 4405 9133
      4407 9031

$$

SHEA
983 
WGUS73 KARX 140222
FFSARX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
922 PM CDT FRI AUG 13 2010

WIC063-081-140235-
/O.CAN.KARX.FF.W.0028.000000T0000Z-100814T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE WI-LA CROSSE WI-
922 PM CDT FRI AUG 13 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LA CROSSE AND
MONROE COUNTIES IS CANCELLED...

THE EARLIER HEAVY RAIN POTENTIAL HAS WEAKENED. ALTHOUGH SOME BRIEF 
HEAVY RAIN DID FALL IN LA CROSSE AND ALONG INTERSTATE 90 TOWARDS 
SPARTA AND TOMAH...FLASH FLOODING WAS NOT REPORTED. RAINFALL AT THE 
LA CROSSE NATIONAL WEATHER SERVICE WAS 1.76 INCHES.

THERE ARE SOME ADDITIONAL THUNDERSTORMS IN THE REGION THAT COULD 
PRODUCE SOME LOCALLY HEAVY RAIN BUT THE IMMEDIATE FLASH FLOOD HAS 
ENDED.

LAT...LON 4373 9033 4372 9125 4381 9126 4395 9138
      4398 9143 4399 9133 4404 9135 4405 9133
      4407 9031

$$

SHEA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 2:39 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, Aug 13, 2:39 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
239 PM CDT FRI AUG 13 2010

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

THE MAIN CONCERNS ARE FLASH FLOODING AND SEVERE WEATHER FROM THIS
AFTERNOON THROUGH THIS EVENING...AND ANOTHER POTENTIAL ROUND OF
SEVERE WEATHER ON SATURDAY EVENING.

THE 13.12Z DETERMINISTIC AND MESO MODELS ARE IN GENERAL AGREEMENT
THAT A SHORT WAVE TROUGH CURRENTLY ACROSS SOUTHERN IOWA WILL MOVE
NORTHEAST ACROSS EASTERN IOWA...AND SOUTHERN AND EASTERN
WISCONSIN FROM LATE THIS AFTERNOON THROUGH THIS EVENING. AN
ADDITION...SHORT WAVE TROUGH WILL MOVE THROUGH CENTRAL MINNESOTA
INTO NORTHERN WISCONSIN. THESE TWO SYSTEMS WILL LIKELY PRODUCE
TWO LINES OF THUNDERSTORMS. THESE SYSTEM WILL COMBINE TO CONTINUE
PROVIDE SHOWERS AND THUNDERSTORMS FROM THIS AFTERNOON INTO THE
EVENING. WITH THE EFFECTIVE BULK SHEAR RUNNING BETWEEN 40 AND
50 KNOTS...THERE WILL BE THE POTENTIAL OF SOME SUPERCELLS. OVERALL
THE MAIN SEVERE WEATHER THREAT WILL BE THE POTENTIAL FOR SOME MORE
FLASH FLOODING...DAMAGING WINDS...AND LARGE HAIL. IN ADDITION WITH
SOUTHEAST WINDS DEVELOPING NEAR THE INTERSTATE 90 CORRIDOR...THERE
IS ALSO SOME CONCERN THAT THERE COULD BE A FEW TORNADOES THIS
AFTERNOON. THE SPC MESO ANALYSIS PAGE ALREADY SHOWS 0-1 KM STORM
RELATIVE HELICITY AROUND 350 IN THIS AREA.

ON SATURDAY NIGHT...THE 13.12Z DETERMINISTIC MODELS ARE IN GOOD
AGREEMENT THAT THE MAIN UPPER LEVEL TROUGH WILL MOVE EAST THROUGH
THE FORECAST AREA. THESE MODELS ALONG WITH THE MESO MODELS SHOW
THAT A BAND OF PRECIPITATION WILL DEVELOP ALONG ITS ASSOCIATED
COLD FRONT. WITH SUNSHINE AHEAD OF THIS FRONT DURING THE DAY...
THE MIXED LAYER CAPES CLIMB INTO THE 1500 TO 3000 J/KG RANGE BY
LATE AFTERNOON AND LINGER INTO THE EVENING. WITH THE 0-6 KM SHEAR
RUNNING BETWEEN 40 AND 50 KNOTS...THERE LOOKS LIKE SCATTERED
SUPERCELLS WILL DEVELOP FROM CENTRAL MINNESOTA SOUTHWEST INTO
NORTHWEST IOWA BY MID AFTERNOON. THESE THUNDERSTORMS SHOULD
EVENTUALLY EVOLVE INTO A LINE. AT THIS TIME...IT LOOKS LIKE THERE
WILL BE POSSIBILITY OF DAMAGING WINDS AND POSSIBLY SOME LARGE HAIL
ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA DURING THE EVENING.

FROM SUNDAY INTO SUNDAY NIGHT...MUCH DRIER AIR WILL FINALLY BE
MOVE INTO THE REGION. THIS WILL PROVIDE A MUCH COMFORTABLE
CONDITIONS.

.LONG TERM...MONDAY THROUGH FRIDAY

THE 13.00Z AND 13.12Z MODELS CONTINUE TO SHOW THAT A SHORT WAVE
TROUGH WILL MOVE THROUGH THE REGION ON TUESDAY NIGHT. SINCE THE
ECMWF HAS BEEN THE MOST CONSISTENT /WITH THE EXCEPTION OF ITS
AMPLITUDE/...THE GRIDS CONTINUED TO BE TRENDED TOWARD IT. AS A
RESULT...THE RAIN CHANCES WERE LEFT FROM TUESDAY INTO WEDNESDAY.

BEYOND THAT TIME PERIOD...THE MODELS CONTINUE TO STRUGGLE WITH THE
UPPER AIR PATTERN. WHAT ORIGINALLY LOOKED A TROUGH ACROSS THE
REGION...NOW LOOKS TO BE TRENDING TOWARD THE RIDGE BUILDING BACK
NORTHWARD TO THE REGION. IF THIS OCCURS...WE COULD SEE A RETURN
TO THE HEAT AND HUMIDITY ALONG WITH A MORE ACTIVE PATTERN SINCE
THE MODELS HAVE BEEN DEVIATING...WE HAVE JUST KEPT A DRY FORECAST
IN PLACE FOR NOW.

&&

.AVIATION...TONIGHT AND SATURDAY

OBVIOUS AVIATION CONCERNS CENTER ON THUNDERSTORM CHANCES AND
PLACEMENT NEXT 12 HOURS OR SO. AS MESO SURFACE LOW TRANSLATES EAST
NORTHEAST LATE THIS AFTERNOON...EXPECT ADDITIONAL THUNDERSTORM
DEVELOPMENT ACROSS THE AREA. STRONGER STORM THREAT WILL LIKELY SHIFT
SOUTHEAST AS UPPER WAVES APPROACH THOUGH SO GREATEST IMPACT MORE
LIKELY THIS EVENING ONLY. IMPROVING CONDITIONS EXPECTED AFTER THAT
AS UPPER WAVE SLIDES THROUGH ON SATURDAY WITH VFR CONDITIONS.

&&

.HYDROLOGY...THIS AFTERNOON AND EVENING

THE MODELS CONTINUE TO SHOW THAT WE SEE MODERATE TO STRONG
MOISTURE TRANSPORT INTO THE REGION THROUGH THIS EVENING...THIS
WILL KEEP THE THREAT FOR SHOWERS AND THUNDERSTORMS IN THE AREA.
WITH PRECIPITABLE WATER VALUES BETWEEN 1.75 AND 2.25 INCHES AND
WARM CLOUD LAYER DEPTHS BETWEEN 4 AND 4.5 KM...THESE SHOWERS AND
THUNDERSTORMS WILL BE VERY EFFICIENT RAINFALL PRODUCERS. HOURLY
RAINFALL AMOUNTS WILL LIKELY RANGE FROM 1 TO 2 INCHES. OVERALL...
THERE COULD BE POTENTIALLY ANOTHER 1 TO 4 INCHES WITH SOME LOCALLY
HIGHER AMOUNTS POSSIBLE. AS A RESULT...THE FLASH FLOOD WATCH WILL
BE CONTINUED THROUGH 1 AM SATURDAY.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR WIZ017-WIZ029-
     WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-
     WIZ054-WIZ055-WIZ061.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ054-WIZ055-
     WIZ061.

MN...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR MNZ079-MNZ086-
     MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.

IA...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR IAZ008-IAZ009-
     IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ010-IAZ011-
     IAZ029-IAZ030.

&&

SHORT/LONG TERM...BOYNE
AVIATION...TJS
Hazardous weather outlook, Aug 13, 11:47 AM CDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
1147 AM CDT FRI AUG 13 2010

IAZ008-009-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-
053-141100-
ADAMS-BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON-HOWARD-
JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-TAYLOR-
TREMPEALEAU-VERNON-WABASHA-WINONA-
1147 AM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND WESTERN WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT.

OCCASIONAL THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THIS
EVENING. ADDITIONAL STRONGER STORM DEVELOPMENT IS ALSO POSSIBLE WITH
HEAVY RAIN BEING THE MAIN THREAT. ANOTHER 1 TO 2 INCHES OF RAIN IS
POSSIBLE IF STRONGER STORMS IMPACT YOUR AREA. THE THUNDERSTORMS WILL
ALSO HAVE THE POTENTIAL OF PRODUCING DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES.

HEAT INDEX VALUES WILL BE IN THE 90 TO 100 DEGREE RANGE FROM THIS
AFTERNOON IN THE EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THUNDERSTORMS WILL COME TO AN END ON SATURDAY AND AT THIS TIME
THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS.

MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY.
HOWEVER IT IS TOO EARLY TO DETERMINE IF THEY POSE A SEVERE WEATHER
RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING. RAINFALL
TOTALS AND ANY REPORTS OF FLOODING WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

A WEBINAR WAS HELD AT 11 AM TODAY. NO ADDITIONAL CONFERENCE CALL IS
PLANNED AT THIS TIME...ALTHOUGH THE STATE OF WISCONSIN IS HAVING A
CALL AT 1 PM TODAY.

IAZ010-011-029-030-WIZ054-055-061-141100-
ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-WINNESHIEK-
1147 AM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA AND SOUTHWEST WISCONSIN

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...AND A
HEAT ADVISORY IS IN EFFECT THROUGH 7 PM THIS EVENING.

OCCASIONAL THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THIS
EVENING. THESE WILL BE CAPABLE OF PRODUCING HOURLY RAINFALL RATES OF
ONE TO TWO INCHES WHICH MAY RESULT IN SOME FLASH FLOODING. IN
ADDITION TO THE FLOODING...THERE MAY BE ROCK AND MUD SLIDES IN AREAS
WITH STEEP TERRAIN. BESIDES THE FLOODING POTENTIAL...THE
THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL OF PRODUCING DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES.

HEAT INDEX VALUES WILL BE IN THE 100 TO 105 DEGREE RANGE THIS
AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THUNDERSTORMS WILL COME TO AN END ON SATURDAY AND AT THIS TIME
THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS.

MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY.
HOWEVER IT IS TOO EARLY TO DETERMINE IF THEY POSE A SEVERE WEATHER
RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING. PLEASE
NOTE RAINFALL TOTALS AND ANY FLOODING OBSERVED.

.EMERGENCY MANAGEMENT COORDINATION...

A WEBINAR WAS HELD AT 11 AM THIS MORNING. NO OTHER CONFERENCE CALL
IS SCHEDULED...ALTHOUGH THE STATE OF WISCONSIN IS HOLDING A CALL
AT 1 PM.

SHEA

In the hours before

Special weather statement, Aug 13, 6:25 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
625 PM CDT FRI AUG 13 2010

WIZ017-140130-
TAYLOR-
625 PM CDT FRI AUG 13 2010

AT 619 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG THUNDERSTORMS NEAR CHETEK...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 55 MPH...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING
MAY ACCOMPANY THESE THUNDERSTORMS.

LOCATIONS THAT MAY BE AFFECTED BETWEEN 730 PM AND 830 PM INCLUDE...
JUMP RIVER...WESTBORO...CHELSEA AND RIB LAKE.

PREPARE NOW FOR POSSIBLE STRONG TO DAMAGING THUNDERSTORM WIND GUSTS.
MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED.

HALBACH
Local storm report, Aug 13, 6:41 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
641 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             EYOTA                   43.99N 92.23W
08/13/2010  E0.88 INCH       OLMSTED            MN   TRAINED SPOTTER

&&

SHEA
Local storm report, Aug 13, 6:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
648 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             DOVER                   43.97N 92.13W
08/13/2010  E0.25 INCH       OLMSTED            MN   TRAINED SPOTTER

0647 PM     HEAVY RAIN       DOVER                   43.97N 92.13W
08/13/2010  M3.30 INCH       OLMSTED            MN   TRAINED SPOTTER

&&

SHEA
Local storm report, Aug 13, 6:50 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
650 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HEAVY RAIN       3 E ROCHESTER           44.01N 92.42W
08/13/2010  M2.20 INCH       OLMSTED            MN   EMERGENCY MNGR

            REPORTED AT CHESTER WOODS

&&

SHEA
Local storm report, Aug 13, 6:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
657 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     3 E LEWISTON            43.98N 91.81W
08/13/2010                   WINONA             MN   EMERGENCY MNGR

            TREES DOWN AT WATER OVER SOME ROADS IN FARMERSBURG AREA

&&

SHEA
Local storm report, Aug 13, 7:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
707 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             3 S ST. CHARLES         43.93N 92.06W
08/13/2010  E0.75 INCH       WINONA             MN   EMERGENCY MNGR

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:21 PM CDTSevere Thunderstorm WarningARXTaylor54 min
Aug 14, 3:16 PM CDTAreal Flood WarningARXRichland, Vernon24 hr
Aug 14, 3:21 PM CDTAreal Flood WarningARXBuffalo, Trempealeau24 hr
Aug 14, 3:37 PM CDTAreal Flood WarningARXRichland, Vernon23 hr

Nearby

Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.